MAUDE Adverse Event Report: MENTOR TEXAS MENTOR CPX4 WITH SUTURE TABS, MED HEIGHT, SMOOTH; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR CPX4 WITH SUTURE TABS, MED HEIGHT, SMOOTH; EXPANDER, SKIN, INFLATABLE
Catalog Number 3509215
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Autoimmune Disorder (1732); Hematoma (1884); Deformity/ Disfigurement (2360)
Date of Event 01/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a female patient who underwent breast reconstruction revision with a mentor 650cc medium height smooth cpx4 with suture tabs experienced left sided asymmetry and subsequent left sided hematoma post procedure.As a result, an explant was performed on (b)(6), 2021.This event is associated with the athena clinical trial.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: asymmetry/hematoma.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on april 9, 2025.In addition to the issues reported previously, the patient also experienced and autoimmune diagnosis.The following was noted: sjogren's syndrome, esophageal varices, with bleeding, left breast blisters, dry mouth, thrombocytopenia, dry eyes, and liver fibrosis were noted symptoms.Reason for device explant and/or reoperation: asymmetry/hematoma/autoimmune disorder manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR CPX4 WITH SUTURE TABS, MED HEIGHT, SMOOTH
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key17652001
Report Number1645337-2023-10189
Device Sequence Number12345229
Product Code LCJ
UDI-Device Identifier00081317026686
UDI-Public00081317026686
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182335
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2023
Device Catalogue Number3509215
Device Lot Number9391062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight102 KG
Patient EthnicityNon Hispanic
Patient RaceWhite